Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 336, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 22, 2021, 5:51 PM MDT for Chaves County, Roosevelt County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2021, 5:51 PM MDT (23:51 UTC)
- Expired
- Aug 22, 2021, 6:15 PM MDT
- In force
- 24 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Chaves County, NM, Roosevelt County, NM
The radar
The Cannon AFB radar (KFDX), 107 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.9 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 503 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
347
WUUS55 KABQ 222351
SVRABQ
NMC005-041-230015-
/O.NEW.KABQ.SV.W.0336.210822T2351Z-210823T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
551 PM MDT Sun Aug 22 2021
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
Southwestern Roosevelt County in east central New Mexico...
Northeastern Chaves County in southeastern New Mexico...
* Until 615 PM MDT.
* At 551 PM MDT, a severe thunderstorm was located 13 miles southeast
of Kenna, or 34 miles northwest of Tatum, moving north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
southwestern Roosevelt and northeastern Chaves Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3361 10354 3362 10372 3377 10372 3376 10350
TIME...MOT...LOC 2351Z 192DEG 7KT 3368 10363
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CA1 follow-up statement
677
WWUS55 KABQ 230015
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
615 PM MDT Sun Aug 22 2021
NMC005-041-230025-
/O.EXP.KABQ.SV.W.0336.000000T0000Z-210823T0015Z/
Roosevelt-Chaves-
615 PM MDT Sun Aug 22 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROOSEVELT AND
NORTHEASTERN CHAVES COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
LAT...LON 3361 10354 3362 10372 3377 10372 3376 10350
TIME...MOT...LOC 0015Z 192DEG 7KT 3372 10362
$$
33What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:44 PM MDT, 3 hours 7 minutes earlier.
Area forecast discussion, Aug 22, 2:44 PM MDT, 3 hours 7 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 244 PM MDT Sun Aug 22 2021 .SYNOPSIS... After several dry days in a row, moisture is back and will result in improving coverage of showers and storms through the work week and especially into the weekend. Much of northwest New Mexico will remain dry through mid week, but by the weekend good chances for showers and storms are expected across most of northern and central New Mexico. Slow storm motion will lead to locally heavy rainfall and the potential for localized flash flooding, especially from Friday through the weekend. Daytime highs will be above normal areawide through mid week, then trend down closer to normal as increased moisture brings added cloud cover and rain cooling. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT)... An upper level perturbation is currently lifting northeastward over the forecast area, located near or just slightly north of Lincoln county as of this writing. Warm-moist air advection preceded this feature and today’s crop of thunderstorms initiated considerably earlier than yesterday’s with more efficient rainfall happening in the vicinity of the shortwave aloft. Most central to south central zones will remain favored for convection with locally heavy rainfall through the evening, and while cells will propagate northeastward the rain probabilities will fall off fairly quickly east of the central mountain chain with just an isolated threat toward the eastern NM and west TX border. High pressure aloft over the ARKLATEX region will begin to elongate on a west east axis on Monday. Still, a southwest-northeast oriented plume of moisture should linger over NM with PWATs reaching a 1.0 to 1.2 inch range in this corridor. This will fuel another round of storms Monday with locally heavy rainfall possible, mostly in southwestern, south central and surrounding zones. Temperatures will generally be seasonable, but readings will climb several degrees above in the northeast plains where relatively drier downsloping breezes will prevail amid a weak lee-side surface trough. 52 LONG TERM...(TUESDAY THROUGH SUNDAY)... Pressure heights will continue an uptrend Tuesday to near 593dam at 500mb as the upper high to the east extends a ridge axis over the state. A fairly dry airmass across the northern NM will keep that area convection free, but areas along/south of I-40 will see a daytime heating triggered round Tuesday afternoon. Slow storm motion on Tuesday will lead to some locally heavy rainfall, but coverage of deeper convection with sustained updrafts will be isolated at best. Highs on Tuesday will be above normal areawide. Wednesday is looking similar overall, but moisture is forecast to creep further north Tuesday night setting the stage for improved coverage of storms by Wednesday afternoon across northern NM. The ridge will weaken from mid to late week as the upper high moves further east/northeast away from NM and a broad trough takes shape across the Pacific NW and northern Rockies, allowing more Gulf moisture to stream north into NM. This development will lead to increasing PWATs with an uptrend in storm coverage and a downtrend in daytime highs back closer to normal. Steering flow will be light from Friday through the weekend, leading to slower storm motion and increasing the threat for flash flooding. 52/11 && .FIRE WEATHER... The best wetting rainfall potential will stretch from southwestern to central zones today and Monday, gradually tapering off toward the northern zones. Showers and storms will remain absent over the northwest plateau, and this will be where overnight RH recoveries will be lower (generally reaching 50 to 60 percent) while other remaining areas observing excellent recoveries tonight and Monday night. Into Tuesday and Wednesday a reduction in the number of storms is expected due to the less than ideal orientation of the ridge axis over NM. Still, isolated to scattered storms will be possible from the southwestern mountains to the central zones on Tuesday, expanding to the northern mountains on Wednesday. Prevailing breezes will remain light and any wind concerns will be relegated to local thunderstorm outflows. As high pressure weakens late in the week and into the weekend, storms and wetting rainfall potential will tend favor the southwestern and northern mountains of NM, potentially undergoing a slow day-by-day increase and expansion. 52 && .AVIATION... 18Z TAF CYCLE A disturbance aloft is moving northward into central New Mexico, bringing increased moisture and lift that will yield a swath of increased thunderstorm activity over central areas of the state. Storms are already taking shape and will be strong with heavy downpours creating temporary MVFR/IFR ceilings/visibility along with gusty downburst winds and small hail. Storms will be most prone to impact KABQ, KAEG, KSAF, KONM, KBRG, K0E0, KCQC and KSRR airports through the afternoon with less confidence in surrounding areas. Storms should decrease this evening with only minimal activity expected to survive after midnight. 52 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 61 91 59 91 / 10 10 10 0 Dulce........................... 51 85 50 86 / 20 20 30 0 Cuba............................ 55 83 56 85 / 30 30 30 5 Gallup.......................... 55 87 52 88 / 30 20 20 10 El Morro........................ 53 82 52 84 / 40 30 30 20 Grants.......................... 52 84 52 87 / 40 40 30 10 Quemado......................... 54 81 53 83 / 40 50 40 20 Magdalena....................... 59 82 59 84 / 60 50 40 20 Datil........................... 53 80 53 81 / 50 60 50 30 Reserve......................... 55 86 55 87 / 50 50 40 30 Glenwood........................ 61 89 61 90 / 50 40 40 30 Chama........................... 48 78 48 80 / 20 30 30 0 Los Alamos...................... 59 81 60 85 / 30 30 30 5 Pecos........................... 56 83 57 85 / 40 30 30 20 Cerro/Questa.................... 48 80 48 84 / 20 30 20 5 Red River....................... 43 73 42 76 / 20 30 20 5 Angel Fire...................... 41 77 38 79 / 20 30 30 10 Taos............................ 52 85 51 87 / 20 20 20 5 Mora............................ 52 81 52 83 / 30 30 30 20 Espanola........................ 59 87 58 91 / 30 30 30 5 Santa Fe........................ 59 85 60 87 / 30 30 30 10 Santa Fe Airport................ 57 88 58 90 / 30 30 30 5 Albuquerque Foothills........... 63 88 64 90 / 40 30 20 20 Albuquerque Heights............. 64 90 66 92 / 40 30 20 10 Albuquerque Valley.............. 59 92 61 94 / 40 30 20 10 Albuquerque West Mesa........... 65 90 64 93 / 40 30 20 10 Belen........................... 64 91 64 94 / 50 30 20 10 Bernalillo...................... 61 92 62 94 / 40 30 20 10 Bosque Farms.................... 61 91 62 93 / 40 30 20 10 Corrales........................ 63 93 63 94 / 40 30 20 10 Los Lunas....................... 62 91 62 94 / 50 30 20 10 Placitas........................ 61 89 62 90 / 40 30 20 20 Rio Rancho...................... 64 90 65 93 / 40 30 20 10 Socorro......................... 64 90 64 93 / 50 30 30 10 Sandia Park/Cedar Crest......... 60 84 61 86 / 40 30 30 20 Tijeras......................... 60 87 61 88 / 40 30 30 20 Edgewood........................ 57 86 57 88 / 40 30 30 20 Moriarty/Estancia............... 54 86 54 88 / 50 30 30 20 Clines Corners.................. 56 83 57 85 / 40 30 20 20 Mountainair..................... 58 83 58 85 / 40 30 20 20 Gran Quivira.................... 58 82 59 85 / 40 30 20 20 Carrizozo....................... 62 86 63 88 / 30 30 20 20 Ruidoso......................... 54 79 55 80 / 30 50 20 30 Capulin......................... 55 86 56 88 / 10 30 20 5 Raton........................... 54 90 54 92 / 10 20 10 5 Springer........................ 55 91 55 92 / 20 20 10 10 Las Vegas....................... 55 85 55 86 / 30 30 20 20 Clayton......................... 64 94 64 96 / 20 20 10 0 Roy............................. 59 89 59 91 / 30 20 20 10 Conchas......................... 66 96 65 97 / 20 20 20 10 Santa Rosa...................... 63 90 63 94 / 30 20 20 20 Tucumcari....................... 68 97 69 99 / 20 10 5 10 Clovis.......................... 64 90 64 93 / 20 10 0 0 Portales........................ 66 92 66 94 / 20 10 0 0 Fort Sumner..................... 66 93 66 95 / 20 10 10 10 Roswell......................... 68 94 68 96 / 30 20 10 0 Picacho......................... 62 86 62 89 / 30 40 20 20 Elk............................. 59 81 59 84 / 30 40 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight MDT tonight for the following zones... NMZ208-226-239-241. &&
Hazardous weather outlook, Aug 22, 3:09 AM MDT, 14 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 309 AM MDT Sun Aug 22 2021 NMZ201>241-231100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 309 AM MDT Sun Aug 22 2021 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight The potential for locally heavy rainfall which could lead to flash flooding increases this afternoon and tonight, especially for locales generally along and east of the Continental Divide and stretching to the Pecos Valley. .DAYS TWO THROUGH SEVEN...Monday through Saturday Showers and storms will be fewer in number and areal coverage Monday through Wednesday, remaining focused over mainly the northern and western high terrain. Showers and storms are forecast to increase a bit by Friday and Saturday, and will expand in areal coverage into the eastern plains. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report rainfall amounts and impacts such as flooding through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. You can also submit storm reports and photos on our Facebook page or via Twitter using the hashtag nmwx.
In the hours before
Special weather statement, Aug 22, 3:29 PM MDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
329 PM MDT Sun Aug 22 2021
NMZ208-241-222200-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-
329 PM MDT Sun Aug 22 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL SOCORRO
AND EAST CENTRAL CATRON COUNTIES THROUGH 400 PM MDT...
At 329 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southwest of National Radio Astronomy Observatory, or 19 miles
south of Datil, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
National Radio Astronomy Observatory.
This includes Highway 60 between Mile Markers 84 and 94.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3372 10782 3406 10786 3419 10757 3377 10745
TIME...MOT...LOC 2129Z 239DEG 13KT 3388 10774
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CASpecial weather statement, Aug 22, 4:14 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
414 PM MDT Sun Aug 22 2021
NMZ208-241-222245-
San Agustin Plains and Adjacent Lowlands-Southwest Mountains-
414 PM MDT Sun Aug 22 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL SOCORRO
COUNTY THROUGH 445 PM MDT...
At 413 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of National Radio Astronomy Observatory, or 24 miles east
of Datil, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Magdalena.
This includes Highway 60 between Mile Markers 93 and 117.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3393 10752 3410 10758 3423 10722 3398 10707
TIME...MOT...LOC 2213Z 254DEG 13KT 3403 10743
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
CASpecial weather statement, Aug 22, 4:47 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
447 PM MDT Sun Aug 22 2021
NMZ208-220-241-222315-
San Agustin Plains and Adjacent Lowlands-Lower Rio Grande
Valley-Southwest Mountains-
447 PM MDT Sun Aug 22 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN SOCORRO
COUNTY THROUGH 515 PM MDT...
At 447 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Magdalena, or 22 miles west of Socorro, moving
southeast at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Magdalena.
This includes Highway 60 between Mile Markers 105 and 114, and
between Mile Markers 118 and 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3391 10744 3414 10735 3411 10699 3372 10718
TIME...MOT...LOC 2247Z 302DEG 11KT 3399 10729
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CASpecial weather statement, Aug 22, 5:00 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
500 PM MDT Sun Aug 22 2021
NMZ232-233-222330-
Eastern San Miguel County-Guadalupe County-
500 PM MDT Sun Aug 22 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL SAN
MIGUEL AND NORTH CENTRAL GUADALUPE COUNTIES THROUGH 530 PM MDT...
At 500 PM MDT, Doppler radar was tracking a strong thunderstorm near
Colonias, or 20 miles northwest of Santa Rosa, moving northeast at 15
mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Colonias.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3513 10459 3510 10489 3525 10496 3532 10480
3532 10479 3533 10479 3538 10468
TIME...MOT...LOC 2300Z 246DEG 12KT 3521 10485
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CASpecial weather statement, Aug 22, 5:29 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
529 PM MDT Sun Aug 22 2021
NMZ232-233-230000-
Eastern San Miguel County-Guadalupe County-
529 PM MDT Sun Aug 22 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL SAN
MIGUEL AND NORTH CENTRAL GUADALUPE COUNTIES THROUGH 600 PM MDT...
At 529 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Colonias, or 20 miles north of Santa Rosa, moving
east at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of south central San
Miguel and north central Guadalupe Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3514 10451 3511 10484 3530 10489 3533 10481
3532 10479 3533 10479 3540 10459
TIME...MOT...LOC 2329Z 255DEG 11KT 3522 10478
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CASpecial weather statement, Aug 22, 5:44 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
544 PM MDT Sun Aug 22 2021
NMZ236-238-230015-
Chaves County Plains-Roosevelt County-
544 PM MDT Sun Aug 22 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTH CENTRAL
ROOSEVELT AND NORTHEASTERN CHAVES COUNTIES THROUGH 615 PM MDT...
At 544 PM MDT, Doppler radar was tracking a strong thunderstorm 14
miles southeast of Kenna, or 33 miles northwest of Tatum, moving
northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of south central
Roosevelt and northeastern Chaves Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3366 10345 3357 10367 3357 10368 3368 10373
3379 10361
TIME...MOT...LOC 2344Z 232DEG 10KT 3367 10361
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
CAThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 1:58 AM MDT | Flash Flood Watch | ABQ | Catron, Lincoln, Socorro | 22 hr |
| Aug 22, 1:02 PM MDT | Special Weather Statement | ABQ | Valencia | 13 min |
| Aug 22, 1:16 PM MDT | Special Weather Statement | ABQ | Lincoln | 14 min |
| Aug 22, 1:25 PM MDT | Special Weather Statement | ABQ | Valencia | 35 min |
| Aug 22, 1:28 PM MDT | Special Weather Statement | ABQ | Roosevelt | 32 min |
| Aug 22, 1:40 PM MDT | Special Weather Statement | ABQ | 35 min | |
| Aug 22, 1:58 PM MDT | Areal Flood Advisory | ABQ | Cibola, Valencia | 2 hr |
| Aug 22, 2:13 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Sandoval | 2 hr |
| Aug 22, 2:26 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 3 hr |
| Aug 22, 3:10 PM MDT | Special Weather Statement | ABQ | 35 min | |
| Aug 22, 3:29 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Aug 22, 4:14 PM MDT | Special Weather Statement | ABQ | Socorro | 31 min |
| Aug 22, 4:35 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 115 min |
| Aug 22, 4:47 PM MDT | Special Weather Statement | ABQ | Socorro | 28 min |
| Aug 22, 5:00 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| Aug 22, 5:08 PM MDT | Areal Flood Advisory | ABQ | Chaves, Roosevelt | 3 hr |
| Aug 22, 5:29 PM MDT | Special Weather Statement | ABQ | San Miguel | 31 min |
| Aug 22, 5:44 PM MDT | Special Weather Statement | ABQ | Roosevelt | 31 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.